Zee Medical, Serving the Twin Cities since 1973
Cart 0
Zee Medical PainAid Extra-Strength Formula

PainAid Extra-Strength Formula

SKU
$17.15

When nothing else can do it, PainAid can.

Try PainAid's extra-strength formula for relief of pain from headaches, common cold or flu and muscular aches. Relieves minor arthritis pain. Two per packet. Compare to the active ingredients found in Extra-Strength Excedrin®.

OTC Medication Supplemental Information: Aspirin 250 mg, Acetaminophen 250 mg, Caffeine 65 mg

Excedrin is a registered trademark of Novartis Consumer Health, Inc.


More from this collection